Advertisement

Annali di Matematica Pura ed Applicata

, Volume 5, Issue 1, pp 147–168 | Cite as

Teoria delle sostituzioni che operano su una infinità numerabile di elementi

  • Luigi Onofri
Article
  • 14 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. (*).
    Vedi Memoria 1a, « Annali di Matematica », Serie IV, Tomo IV, Fasc. 1–2, p. 73.Google Scholar

Copyright information

© Swets & Zeitlinger B. V. 1928

Authors and Affiliations

  • Luigi Onofri
    • 1
  1. 1.Bologna

Personalised recommendations